Psycho-Babble Withdrawal | about withdrawal from medication | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Tegretol

Posted by qbsbrown on August 4, 2009, at 13:06:32

In reply to Re: Tegretol, posted by SLS on August 4, 2009, at 11:58:06

Yeah, the WD symptoms are real bad right now. I think that starting the gym yesterday and today, plus huge dietary changes, are flaring up symptoms as well, but i think greatly beneficial for me in the long run. I won't raise my dose until these bad symptoms settle a bit.

God Scott, i hope this works.





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Withdrawal | Framed

poster:qbsbrown thread:906673